Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 270, NWS Atlanta, GA

March 26, 2020Gordon County, Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 26, 2020, 2:16 PM EDT for Gordon County, Murray County, Whitfield County, Georgia. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Mar 26, 2020, 2:16 PM EDT (18:16 UTC)
Expired
Mar 28, 2020, 3:34 AM EDT
In force
37 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Gordon County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 111 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conasauga River at Sloan Bridge below Dalton (DLBG1). The gauge peaked at 18.68 ft at Mar 27, 2020, 6:00 AM EDT.

actionminormoderate10152003/2603/2703/2803/29
Action stage
15 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02387010, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

926 
WGUS42 KFFC 261816
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
216 PM EDT Thu Mar 26 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Conasauga River near Sloan Bridge near Dalton affecting Gordon...
  Murray and Whitfield Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC129-213-313-270816-
/O.NEW.KFFC.FL.W.0270.200326T1816Z-000000T0000Z/
/DLBG1.1.ER.200326T1715Z.200326T1800Z.000000T0000Z.UU/
216 PM EDT Thu Mar 26 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Conasauga River near Sloan Bridge near Dalton.
* From this afternoon until further notice.
* At 2 PM Thursday the stage was 18.1 feet...and rising.
* Flood stage is 18 feet.
* At 18 feet...Minor flooding begins of woodlands...fields and 
  pastures upstream and downstream from the river gauge at Sloan 
  Bridge on the Whitfield and Gordon county line.
  

&&

LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497


$$
5 follow-up statements
817 
WGUS82 KFFC 270125
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
925 PM EDT Thu Mar 26 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Oostanaula River near Resaca affecting Floyd and Gordon Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Conasauga River near Sloan Bridge near Dalton affecting Gordon...
  Murray and Whitfield Counties 

  Oostanaula River near Calhoun affecting Gordon County 

  Armuchee Creek near Armuchee affecting Floyd County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC313-271526-
/O.CON.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.200324T1517Z.200326T1600Z.000000T0000Z.UU/
925 PM EDT Thu Mar 26 2020

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 9 PM Thursday the stage was 20.2 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* At 20 feet...Minor flooding continues to expand into the 
  pastures...fields and woodlands upstream and downstream from the 
  Keiths Mill Road bridge. Some areas will be under 4 feet of water.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-271526-
/O.CON.KFFC.FL.W.0255.000000T0000Z-200328T0452Z/
/TLNG1.1.ER.200325T1356Z.200327T0600Z.200327T2252Z.NO/
925 PM EDT Thu Mar 26 2020

The Flood Warning continues for
  The Conasauga River near Tilton.
* Until late Friday night.
* At 9 PM Thursday the stage was 20.6 feet...and slowly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 20.8 feet by midnight. The 
  river will fall below flood stage Friday evening.
* At 21 feet...Minor flooding continues to expand further into the 
  woodlands...fields and pastures along the river upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.
  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC129-213-313-271526-
/O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/
/DLBG1.1.ER.200326T1715Z.200327T0100Z.000000T0000Z.UU/
925 PM EDT Thu Mar 26 2020

The Flood Warning continues for
  The Conasauga River near Sloan Bridge near Dalton.
* Until further notice.
* At 9 PM Thursday the stage was 18.4 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Minor flooding begins of woodlands...fields and 
  pastures upstream and downstream from the river gauge at Sloan 
  Bridge on the Whitfield and Gordon county line.
  

&&

LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497


$$

GAC115-129-271526-
/O.EXT.KFFC.FL.W.0269.000000T0000Z-200328T0224Z/
/RSCG1.1.ER.200326T0810Z.200327T0600Z.200327T2024Z.NO/
925 PM EDT Thu Mar 26 2020

...Flood Warning extended until Friday evening...The Flood Warning 
continues for
  The Oostanaula River near Resaca.
* Until Friday evening.
* At 8 PM Thursday the stage was 22.6 feet...and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 22 feet.
* The river will continue rising to near 22.7 feet by midnight The 
  river will fall below flood stage Friday afternoon.
* At 22 feet...Minor flooding begins in the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on U
  S Highway 41 or Battlefield Parkway. 
  

&&

LAT...LON 3461 8497 3459 8488 3455 8492 3455 8499


$$

GAC129-271526-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200327T0045Z.000000T0000Z.NO/
925 PM EDT Thu Mar 26 2020

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 9 PM Thursday the stage was 23.9 feet...and steady.
* Minor flooding is occurring and is expected to continue.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 2 feet of 
  water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-271526-
/O.CON.KFFC.FL.W.0267.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.200325T1636Z.200326T0445Z.000000T0000Z.UU/
925 PM EDT Thu Mar 26 2020

The Flood Warning continues for
  The Armuchee Creek near Armuchee.
* Until further notice.
* At 8 PM Thursday the stage was 19.5 feet...and slowly falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* At 19 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begins along the creek upstream and
  downstream from the gage on Old Dalton Road.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC115-271526-
/O.CON.KFFC.FL.W.0268.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200325T1615Z.200326T1400Z.000000T0000Z.NO/
925 PM EDT Thu Mar 26 2020

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 8 PM Thursday the stage was 26.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-271526-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.200325T1100Z.200326T1100Z.000000T0000Z.NO/
925 PM EDT Thu Mar 26 2020

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Thursday the stage was 574 feet.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 575 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands...fields and pasture along the river 
  upstream and downstream from the gage behind Plant Hammond. The 
  access road near the intakes behind the plant will be under two 
  feet of water. The boat ramp near the intakes and a small portion 
  of an access road near and under the Georgia Highway 100 bridge 
  will be under 5 feet of water.

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$
074 
WGUS82 KFFC 270853
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
453 AM EDT Fri Mar 27 2020

...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Conasauga River near Sloan Bridge near Dalton affecting Gordon...
  Murray and Whitfield Counties 

  Oostanaula River near Resaca affecting Floyd and Gordon Counties 

  Oostanaula River near Calhoun affecting Gordon County 


GAC313-272252-
/O.CON.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.200324T1517Z.200326T1600Z.000000T0000Z.UU/
453 AM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 430 AM Friday the stage was 19.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 16.0 feet.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-272252-
/O.CON.KFFC.FL.W.0255.000000T0000Z-200328T0452Z/
/TLNG1.1.ER.200325T1356Z.200327T0830Z.200327T2252Z.NO/
453 AM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Conasauga River near Tilton.
* Until late tonight.
* At 430 AM Friday the stage was 20.8 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 18.0 feet.
* The river will fall to below flood stage by this evening.
* At 21.0 feet...Minor flooding continues to expand further into the 
  woodlands...fields and pastures along the river upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC129-213-313-272252-
/O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/
/DLBG1.1.ER.200326T1715Z.200327T0800Z.000000T0000Z.UU/
453 AM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Conasauga River near Sloan Bridge near Dalton.
* Until further notice.
* At 400 AM Friday the stage was 18.6 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 18.0 feet.
* At 18.0 feet...Minor flooding begins of woodlands...fields and 
  pastures upstream and downstream from the river gauge at Sloan 
  Bridge on the Whitfield and Gordon county line.
  

&&

LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497


$$

GAC115-129-272252-
/O.CON.KFFC.FL.W.0269.000000T0000Z-200328T0224Z/
/RSCG1.1.ER.200326T0810Z.200327T0815Z.200327T2024Z.NO/
453 AM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Oostanaula River near Resaca.
* Until this evening.
* At 415 AM Friday the stage was 22.8 feet...and nearly steady.
* Minor flooding is occurring.
* Flood stage is 22.0 feet.
* The river will fall to below flood stage by late this afternoon.
* At 22.0 feet...Minor flooding begins in the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on U
  S Highway 41 or Battlefield Parkway. 
 

&&

LAT...LON 3461 8497 3459 8488 3455 8492 3455 8499


$$

GAC129-272252-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200327T0830Z.000000T0000Z.NO/
453 AM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 445 AM Friday the stage was 24.1 feet...and nearly steady.
* Minor flooding is occurring.
* Flood stage is 21.0 feet.
* At 25.0 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 4 feet of 
  water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$
383 
WGUS82 KFFC 271749
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
149 PM EDT Fri Mar 27 2020

...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Sloan Bridge near Dalton affecting Gordon...
  Murray and Whitfield Counties 

  Oostanaula River near Calhoun affecting Gordon County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 


GAC313-280749-
/O.CON.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.200324T1517Z.200326T1600Z.000000T0000Z.UU/
149 PM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 1 PM Friday the stage was 17.9 feet and cresting.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 17.9 feet minor flooding continues in the pastures, fields and 
  woodlands upstream and downstream from the Keiths Mill Road bridge.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-280749-
/O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/
/DLBG1.1.ER.200326T1715Z.200327T1130Z.000000T0000Z.UU/
149 PM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Conasauga River near Sloan Bridge near Dalton.
* Until further notice.
* At 1 PM Friday the stage was 18.6 feet and cresting.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18.6 feet minor flooding continues in the woodlands, fields and 
  pastures upstream and downstream from the river gauge at Sloan 
  Bridge on the Whitfield and Gordon county line.
  

&&

LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497


$$

GAC129-280749-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200327T1700Z.000000T0000Z.NO/
149 PM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 1 PM Friday the stage was 24.2 feet and cresting.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 24.2 feet minor flooding continues in the woodlands, fields and 
  pastures upstream and downstream from the gage behind the water 
  treatment plant off Mauldin Road. A boat ramp and small parking lot 
  on the upstream and right bank side of the Georgia Highway 136 
  Connector will be under at least 4 feet of water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-280749-
/O.CON.KFFC.FL.W.0268.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200325T1615Z.200326T1400Z.000000T0000Z.NO/
149 PM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 12 PM Friday the stage was 25.3 feet and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 25.3 feet minor flooding continues in the woodlands, fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$
162 
WGUS82 KFFC 280135
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
935 PM EDT Fri Mar 27 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Oostanaula River near Resaca affecting Floyd and Gordon Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Conasauga River near Sloan Bridge near Dalton affecting Gordon...
  Murray and Whitfield Counties 

  Oostanaula River near Calhoun affecting Gordon County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC129-213-313-281451-
/O.EXT.KFFC.FL.W.0255.000000T0000Z-200328T1451Z/
/TLNG1.1.ER.200325T1356Z.200327T0930Z.200328T0851Z.NO/
935 PM EDT Fri Mar 27 2020

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Conasauga River near Tilton.
* Until Saturday morning.
* At 9 PM Friday the stage was 20.1 feet and falling.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by early 
  Saturday.
* At 21 feet, minor flooding continues to expand further into the 
  woodlands, fields, and pastures along the river upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.
  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC129-213-313-281536-
/O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/
/DLBG1.1.ER.200326T1715Z.200327T1130Z.000000T0000Z.UU/
935 PM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Conasauga River near Sloan Bridge near Dalton.
* Until further notice.
* At 9 PM Friday the stage was 18.3 feet and falling.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 18 feet.
* At 18 feet, minor flooding begins of woodlands, fields, and 
  pastures upstream and downstream from the river gauge at Sloan 
  Bridge on the Whitfield and Gordon county line.
  

&&

LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497


$$

GAC115-129-281536-
/O.EXT.KFFC.FL.W.0269.000000T0000Z-200329T0100Z/
/RSCG1.1.ER.200326T0810Z.200328T0000Z.200328T1900Z.NO/
935 PM EDT Fri Mar 27 2020

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  The Oostanaula River near Resaca.
* Until Saturday evening.
* At 8 PM Friday the stage was 23 feet and near steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 22 feet.
* At 24 feet, minor flooding continues in the woodlands, fields, 
  and pastures along the river upstream and downstream from the gage 
  on U.S. Highway 41 or Battlefield Parkway.
  

&&

LAT...LON 3461 8497 3459 8488 3455 8492 3455 8499


$$

GAC129-281536-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200328T0115Z.000000T0000Z.NO/
935 PM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 9 PM Friday the stage was 24.3 feet and near steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 21 feet.
* At 25 feet, minor flooding continues to expand into the 
  woodlands, fields, and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 4 feet of 
  water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-281536-
/O.CON.KFFC.FL.W.0268.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200325T1615Z.200326T1400Z.000000T0000Z.NO/
935 PM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 8 PM Friday the stage was 24.7 feet and falling.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 24 feet.
* At 24 feet, minor flooding begins of the woodlands, fields, and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-281536-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.200325T1100Z.200326T1100Z.000000T0000Z.NO/
935 PM EDT Fri Mar 27 2020

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Friday the stage was 573.5 feet.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 570 feet.
* At 573 feet, minor flooding continues to expand further into the
  woodlands, fields, and pasture along the river upstream and 
  downstream from the gage behind Plant Hammond. The access road near
  the intakes behind the plant begins to flood. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under 3 feet of water.

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$
838 
WGUS82 KFFC 280734
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
334 AM EDT Sat Mar 28 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Conasauga River near Sloan Bridge near Dalton affecting Gordon...
  Murray and Whitfield Counties

 
GAC129-213-313-280804-
/O.CAN.KFFC.FL.W.0270.000000T0000Z-200328T0734Z/
/DLBG1.1.ER.200326T1715Z.200327T1130Z.200328T0537Z.UU/
334 AM EDT Sat Mar 28 2020

The Flood Warning is cancelled for
  The Conasauga River near Sloan Bridge near Dalton.
* This takes effect immediately.
* At 300 AM Saturday the stage was 17.9 feet...and 
  falling.
* Flood stage is 18.0 feet.
* The river will continue to fall.


&&

LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 1:32 PM EDT, 44 minutes earlier.

Area forecast discussion, Mar 26, 1:32 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
132 PM EDT Thu Mar 26 2020

...18Z Aviation Forecast Discussion...

.PREV DISCUSSION... /Issued 1159 AM EDT Thu Mar 26 2020/

UPDATE...
The forecast remains in good shape. An area of low clouds in the
northeastern quadrant of the forecast area associated with the
weak wedge boundary will continue to diminish through the
afternoon hours with mostly skies expected thereafter.

RW

PREV DISCUSSION... /Issued 722 AM EDT Thu Mar 26 2020/

PREV DISCUSSION... /issued 358 AM EDT Thu Mar 26 2020/

SHORT TERM /Today through Friday/...

High pressure that was over the Great Lakes as shifted east over the
mid Atlantic and wedged down the lee side of the Appalachians.
Seeing the development of some low clouds along the leading edge of
this wedge front and should see some of this move in this morning
across our NE portions. Some of the guidance of the hi res variety
is trying to indicate some light rain possible but think chances are
just too low for inclusion in the grids at this time.

Wedge front will already be retreating by this afternoon as winds go
south and then southwest over a good portion of the area. Weak
ridging aloft will allow for high temps to soar once again with
lower to even some mid 80s expected for far southern sections of the
forecast area and a pleasant mid 70s for much of north GA.

Some embedded shortwaves will traverse the ridge on Friday but not
enough deep layer moisture to result in any precip chances. Went
with the warmer MAV/MET blend given the full sun and ridge. This
yields mid to upper 80s for the entire area with the possibility of
seeing 90s for far SE portions Friday afternoon.

Deese

LONG TERM /Friday Night through Wednesday/...

An upper-level ridge and surface high pressure will remain across
the Southeast through Saturday. By late day Saturday, the ridge will
flatten and be pushed out over the Atlantic as a low pressure system
across the Central U.S. and associated cold front translate
eastward. There are still subtle timing differences between the GFS
and ECMWF in terms of the arrival of showers associated with the
front. The general timeframe looks to be early Sunday morning
through Sunday afternoon, with showers moving in from the northwest.
Models are in agreement that the showers exit the CWA by Sunday
night. Maintained a slight chance of thunder on Sunday given MUCAPE
values of 500-1500 J/kg across much of North and Central Georgia.

Upper-level flow will become largely zonal on Monday, though with
moisture lacking across Georgia, it is shaping up to be a dry start
to the week. Meanwhile, the next long-wave trough to impact the CWA
will be making its way eastward across the Great Plains. Models
develop a surface low by Tuesday across the Central U.S. but its
eastward speed and timing of associated rain differ between the
models. The GFS remains faster than the ECMWF, given its less
amplified flow. The GFS has showers with this second system ending
across the CWA by early Wednesday, while the ECMWF has showers
lingering across portions of North Georgia into early Thursday. Day
1-7 WPC QPF calls for 1-2 inches across North Georgia with isolated
totals up to 2.5 inches. For Central Georgia, 0.5-1.25 inch are
forecast.

Overall, temperatures will remain above average from Saturday
morning through Monday morning. Lows will remain above average
through the long term period, though highs will return to closer to
average on Monday (especially for North Georgia). For Tuesday and
Wednesday, highs look to be right around to several degrees below
average for much of the area.

Martin

&&

.AVIATION...
18Z Update...
Earlier areas of IFR/MVFR cigs have rapidly diminished at TAF
sites. VFR conditions are anticipated through the forecast period.
Winds will remain E/SE today at 4-8kts and shift to the SW by
06-08z Friday and remain SW thereafter.

//ATL Confidence...18Z Update...
High confidence.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  56  87  62 /   5   0   0   5
Atlanta         75  60  86  62 /   0   0   5   5
Blairsville     66  54  81  59 /  10   5   5   0
Cartersville    76  57  86  62 /   0   0   5   5
Columbus        84  61  88  64 /   0   0   5   5
Gainesville     69  55  83  61 /  10   0   0   5
Macon           80  59  88  62 /   0   0   5   0
Rome            78  58  86  62 /   0   0   5   5
Peachtree City  79  59  87  62 /   0   0   0   5
Vidalia         81  62  88  64 /   5   5   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Morgan
AVIATION...RW
Hazardous weather outlook, Mar 26, 10:17 AM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1017 AM EDT Thu Mar 26 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1017 AM EDT Thu Mar 26 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Thunderstorms will be possible over portions of north and central
Georgia late Saturday into Sunday, and again on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 26, 1:51 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT THU MAR 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     4 SW KINGSTON           34.19N  84.99W
03/24/2020                   BARTOW             GA   NWS STORM SURVEY

            A STORM SURVEY WAS CONDUCTED WITH ASSISTANCE FROM EMA.
            DAMAGE SURVEY INDICATED SEVERE WINDS AROUND 80 MPH
            CAUSED STRUCTURAL DAMAGE TO TWO BARNS AND UPROOTED 8-10
            LARGE TREES. ADDITIONAL MINOR TREE DAMAGE WAS LOCATED
            AROUND THE SURVEY SITE.

&&

CORRECTED REMARKS...SOURCE

EVENT NUMBER FFC2000252

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 4:27 AM EDTRiver Flood WarningFFCFloyd, Gordon65 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.